Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

i wonder if u could help me......

welllll i used 2 have really clear flawless skin up until may this year but i had exams so i put stess down 2 my little outbreak. Then all of a sudden within around 2 weeks i started gettin huge bumps n spots all over my face n back sad.gif

soooo i went 2 the doctors n he refered me 2 the derm.i have tried jus about every over the counter product u can possibly have!!n at the moment im on doxycycline once a day and differin cream at night.iv been takin this 4 about a month n a half now n i cant see any real difference except maybe the spots are a little flatter than they were but it looks horrible sad.gif iv lost allllll my confidence!!!!i cant even look in the mirror anymore.do u think i will see much more of an improvement?

anyways..so iv got another appointment with my derm next month n he sez if doxy hasnt work i should try rouaccuntane...i wondered if anyone could tell me about ther experiences with rou bcoz im a lil nervous since reading all the side effects

sorry bout the essay!!!im just desperate 4 a cure so i can get my life back on track

xxxxxxx

Share this post


Link to post
Share on other sites

Well, I'd imagine that if you haven't seen much of an improvement after a month then it's unlikely for you to see drastic results in the future.

Roaccutane is a good drug and normally does wonders for most people. It's very hard to tell you experiences as it varies from person to person - it's nothing to be nervous about taking though. If your Dermatologist monitors your treatment with blood tests and regular reviews then you have nothing to worry about.

Share this post


Link to post
Share on other sites
Well, I'd imagine that if you haven't seen much of an improvement after a month then it's unlikely for you to see drastic results in the future.

Roaccutane is a good drug and normally does wonders for most people.  It's very hard to tell you experiences as it varies from person to person - it's nothing to be nervous about taking though.  If your Dermatologist monitors your treatment with blood tests and regular reviews then you have nothing to worry about.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×